You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Generalized Least Squares with an Estimated Variance Covariance Matrix
G. S. Maddala
Vol. 39, No. 1 (Jan., 1971), pp. 23-33
Published by: The Econometric Society
Stable URL: http://www.jstor.org/stable/1909137
Page Count: 11
You can always find the topics here!Topics: Estimators, Consistent estimators, Covariance, Instrumental variables estimation, Mathematical procedures, Iterative solutions, Mathematical dependent variables, Least squares, Linear regression, Instrumental variables
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The paper discusses why certain commonly used two-step procedures give estimators which are asymptotically less efficient than the maximum likelihood estimator when there are lagged dependent variables among the regressors. This sort of problem is often encountered in the estimation of distributed lag models with serial correlation in the residuals.
Econometrica © 1971 The Econometric Society